# SDR U5QA202302160112

- Difficulty date: February 16, 2023
- Submitted: February 24, 2023
- Operation: Air carrier
- Aircraft: N549XJ
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20322
- Aircraft time: 12,511 hours, 5,358 cycles
- System (JASC): 3400 · Navigation System
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A, B

## Discrepancy

ADC 1, ADC 2 FAILED, CAUSING LOSS OF AIRSPEED, ALTITUDE AND VSI, STANDBY INSTRUMENT AIRSPEED FAILED, MFD 2 GROUND SPEED FAILED, ALL FOLLOWED BY MULTIPLE CAS AMBER MESSAGES.  MX C/A: PERFORMED MDC DOWNLOAD AND SENT OFF TO BOMBARDIER TECH SUPPORT FOR GUIDANCE. COMPLETED PITOT-STATIC SYSTEM PURGING IAW CHALLENGER 300 BD-100 AIRCRAFT MAINTENANCE MANUAL-PART II TASK# 34-11-00-100-801 DATED JUN 12/2018. COMPLETED LEAK TEST
FOR PILOT, COPILOT, AND STANDBY SYSTEMS WITH NO FAULTS FOUND IAW TASK# 34-11-01-100-(801, 802, 803) DATED MAR 29/ 2022. AS INSTRUCTED BY BOMBARDIER TECH SUPPORT PERFORMED FUNCT IONAL TEST OF THE ADCS IAW TASK# 34-13-01-720-802 DATED DEC 22/ 2020. WITH NO FAULTS FOUND SWAPPED ADCS IAW TASK# 34-13-01-000-801 DATED JUN12/2018 AND TASK# 34-13-01-400-801 DATED SEP 07/2018 AND REPERFORMED FUNCTIONAL TEST OF THE ADCS IAW TASK# 34-13-01-720-802. WITH NO FAULTS FOUND BOMBARDIER HAS INSTRUCTED TO RTS THE AIRCRAFT.
